# SDR UALA2010102503930

- Difficulty date: October 22, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 84,184 hours, 13,493 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 79027013
- Part serial: 566
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG PRV EICAS MSG PRIOR TO ENG SHUTDOWN.  REPLACED PRV IAW MM, ACCOMPLISHED ENGINE RUN ALL. OPS AND INDICATION NORMAL.
